# SDR CA110826004

- Difficulty date: August 24, 2011
- Submitted: January 23, 2013
- Operation: General aviation
- Engine: Pwa PT6A21
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 32447452
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) EIR PT6A-093  BACKGROUND: THE OPERATOR REPORTED AN UNCONTROLLED SLOW INCREASE OF NG SPEED (COMPRESSOR TURBINE SPEED), TORQUE AND ITT (INTER TURBINE TEMP) DURING FLIGHT WITHOUT ANY AUTHORITY FROM THE COCKPIT ALSO THERE WAS NO RESPONSE FROM THE ENGINE WHEN THE POWER LEVER WAS RETARDED. ENGINE TORQUE REACHED 1500 FT/LBS AND ITT (INTER TURBINE TEMP) 780 OC. THE ENGINE WAS REMOVED FROM THE ACFT AND SENT FOR INVESTIGATION.  SUMMARY OF FINDINGS: VECTOR FOUND THAT THE OVERSPEED, OVERTEMP AND OVERTORQUE CONDITION WAS A RESULT OF THE FUEL CONTROL UNIT FAILURE.  THERE WAS NO NOTICEABLE DAMAGE AS A RESULT OF THE ABOVE CONDITIONS.  THE ENGINE WAS DISASSEMBLED AS REQUIRED TO COMPLY WITH AN OVERSPEED, OVERTEMP AND OVER TORQUE WORKSCOPE IAW THE APPLICABLE LIGHT O/H SECTION OF THE O/H MANUAL.  THE FUEL CONTROL UNIT AND FUEL PUMP WERE SENT TO SUB-CONTRACT FOR INVESTIGATION AND O/H.
